# SDR SWIA201641842

- Difficulty date: January 8, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 10180
- Aircraft time: 33,733 hours, 20,015 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, DOOR PLATE IS DENTED/GOUGED.  FS 1000.00, FS 1009.50, BETWEEN STG 18L  AND  STG 19L. INSTALLED NEW SCUFF PLATE AT AFT CARGO BAY DOOR IAW AMM.
